MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE PEDIATRIC ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE PEDIATRIC ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G13077
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during a procedure described as "coronary vessels diagnosis", the hub separated from a torcon nb advantage pediatric angiographic catheter.The catheter was connected to a cook high pressure connecting tube for power injection at 600 psi.During injection, the hub separated from the catheter shaft.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 05may2020.The user removed the complaint device and opened a new device to complete the procedure.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary as reported, during a procedure described as "coronary vessels diagnosis", the hub separated from a torcon nb advantage pediatric angiographic catheter.The catheter was connected to a cook high pressure connecting tube for power injection at 600 psi.During injection, the hub separated from the catheter shaft.The user removed the complaint device and opened a new device to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation - evaluation reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, and quality control procedures and a visual inspection of the device were conducted during the investigation.One used and separated hnb5.0-/-ped catheter was returned to cook for investigation.Biomatter was present.The proximal fitting was separated from the catheter, and the hpct was attached to the fitting.The catheter proximal-end tubing appeared smooth with a very slight flare.There was no tubing remaining in the strain relief or fitting, and there was evidence of glue in the winged fitting.Additionally, a document-based investigation evaluation was performed.A review of the device history showed no failure-related nonconforming events.It should be noted there were no other reported lot-related complaints.There were no identified gaps in the manufacturing instructions or quality control procedures.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information available provides evidence to support that the device was manufactured to specification.The product is packaged with instructions for use, which state, ¿upon removal from package, inspect the product to ensure no damage has occurred." based on the information available, investigation has concluded that a cause is traced to a component failure without a manufacturing or design deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
TORCON NB ADVANTAGE PEDIATRIC ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9877938
Report Number1820334-2020-00681
Device Sequence Number561251
Product Code DQO
UDI-Device Identifier00827002130777
UDI-Public(01)00827002130777(17)221209(10)10181616
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model NumberG13077
Device Catalogue NumberHNB5.0-38-110-P-12S-PED
Device Lot Number10181616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/05/2020
05/20/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/18/2020
06/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK HPCT8.8-80-P-FM